# SDR ASAA0873254

- Difficulty date: July 30, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 30,888 hours, 13,379 cycles
- System (JASC): 5240 · Service Doors
- Part: Button
- Part number: 571411
- Condition: Failed
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CATERER UNABLE TO CLOSE R1 DOOR. REMOVED & REPLACED GALLEY SERVICE (R1) DOOR RELEASE BUTTON ASSY IAW MM 52 41 21.
